# SDR P5CA0300901

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 10,538 hours, 1,878 cycles
- Engine: Ge CF680
- Engine time: 10,540 hours, 1,879 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NR 2 WOULD NOT START EICAS MESSAGE -ENG NR 2 START VLV-.  DEFERRED NR 2 ENG PER DDG START VLV REQUIRED MANUAL START.
